Singularities II: Automorphisms of Forms.

Peter Orlik; Louis Solomon

Mathematische Annalen (1977)

  • Volume: 231, page 229-240
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Orlik, Peter, and Solomon, Louis. "Singularities II: Automorphisms of Forms.." Mathematische Annalen 231 (1977): 229-240. <>.

author = {Orlik, Peter, Solomon, Louis},
journal = {Mathematische Annalen},
pages = {229-240},
title = {Singularities II: Automorphisms of Forms.},
url = {},
volume = {231},
year = {1977},

AU - Orlik, Peter
AU - Solomon, Louis
TI - Singularities II: Automorphisms of Forms.
JO - Mathematische Annalen
PY - 1977
VL - 231
SP - 229
EP - 240
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.